# SDR AALA20021758

- Difficulty date: November 18, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 527779485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND L4L STATION 160 HAS CRACK AROUND FASTENER.  FABRICATED AND INSTALLED LONGERON SECTION AND SPLICE PER SRM 53-02-00 PAGE 48.  (M)
